# SDR ASAA0853773

- Difficulty date: November 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 8,473 hours, 2,543 cycles
- Engine: Ge CFM56*
- Engine time: 31,124 hours, 13,617 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 876334
- Condition: Making Metal
- Location: Nr 2
- Part time: 31,124 hours, 13,617 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND MATERIAL IN AFT SUMP CHIP DETECTOR NR 2 ENGINE FOUND APPROX 4 PIECES ALL NON MAGNETIC.  THE LARGEST APPROX 0.400".  UNABLE TO DETERMINE MATERIAL. RAN ENGINE NR 2 AT HIGH PWR PER CHIP ANALYSIS MANUAL.  SENT MATERIAL TO SEA FOR EVALUATION.  NO PARTICLES NOTED AFTER ENG RUN.  ENGINE IS CURRENTLY ON REINSPECT INTERVAL.
